# SDR IPXA2M72354

- Difficulty date: March 7, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 58,582 hours, 10,083 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING L/E IS CRACKED AT NR 14 SLAT TRACK CUT-OUT STA  XOS894.     REPAIRED LT WING L/E EXTERNAL SKIN IAW SRM 57-40-02, REPAIR 7, FIG  201.
